# SDR J6B2025F00005

- Difficulty date: April 17, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 41,990 hours, 41,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017595
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S280.00 FLOOR BEAM IS CRACKED RH SIDE.  REPAIRED AFT FLOOR BEAM ANGLE ON BULKHEAD FS280.00 BETWEEN LBL 20.75 TO RBL 20.75 IAW CRJ200 MHIRJ REO 601R-53-11-3994 REV.-- DATE 2025/06/04 AND MHIRJ REO 601R-53-11-926 REV -B 2006/05/10.
